# SDR CA061006007

- Difficulty date: August 24, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Precooler
- Condition: Unknown
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE LOW OIL PRESSURE WARNING ACTIVATED DURING A FLIGHT TEST.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  THE FUEL-COOLED-OIL-COOLER AND FUEL HEATER WERE SUBSEQUENTLY REPLACED.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061006007)
